# SDR DL757050368

- Difficulty date: July 12, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 47,189 hours, 22,518 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Ram Air Turb
- Part serial: N1062
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HMV3PSV19 ROUTINE OPN 6002 WAS BEING PERFORMED TO TEST THE RAM AIR TURBINE DEPLOYMENT SYSTEM.  THE RAT FAILED TO DEPLOY TO FULL EXTEND AND LOCK POSITION.  MTC CLEANED AND LUBED LINKAGE, DOOR HINGES AND ADJUSTED COMPARTMENT DOOR LINKAGE PER MM.  RAT WAS RETESTED PER MM 29-21-00-735-143, OPERATION WAS NORMAL.
